Heart Disease Community
Medication causing kidney problems?
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Medication causing kidney problems?

Thanks to everyone for their support and insights.  This site has been a godsend for me.  I have atrial tachycardia and elevated lipids.  I take Toprol Xl 25 mg twice daily, zetia, 10 mg; ativan 5 mg twice daily (as needed); ambien 5 mg (for sleep) 1 multivitamin; Omega 3 (1000 mg)3 X daily; coQ10 100 mg; daily and aspirin.  I have developed kidney infections twice in the past month (treated with antibiotics).  Could my meds be contributing to my kidney problems?  I will going back on Pravachol 40 mg daily today (it had been temporarily stopped for the last three months due to elevated liver enzymes.)
Related Discussions
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
Avatar universal
Blank
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Ireland
Avatar universal
Blank
144586 tn?1284669764
Blank
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
1236893 tn?1408490528
Blank
463897 tn?1448485050
Blank
MH Community Mgr is enjoying warm weather th... Comment
May 23
Heart Disease Community Resources